Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 9, NWS Huntsville, AL

April 24, 2010Cullman County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 24, 2010, 6:16 PM CDT for Cullman County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 6:16 PM CDT (23:16 UTC)
Expired
Apr 24, 2010, 6:45 PM CDT
In force
29 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:17 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WFUS54 KHUN 242316
TORHUN
ALC043-242345-
/O.NEW.KHUN.TO.W.0009.100424T2316Z-100424T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
616 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 645 PM CDT

* AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ABOUT NEAR    
  JASPER...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  WILBURN.
  BREMEN.
  LOGAN.
  GOOD HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3390 8710 3392 8709 3394 8712 3408 8712
      3424 8688 3407 8671 3388 8703 3388 8708
TIME...MOT...LOC 2315Z 232DEG 39KT 3389 8721

$$

BCC
1 follow-up statement
685 
WWUS54 KHUN 242330
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
630 PM CDT SAT APR 24 2010

ALC043-242345-
/O.CON.KHUN.TO.W.0009.000000T0000Z-100424T2345Z/
CULLMAN AL-
630 PM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CULLMAN
COUNTY...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WILBURN...OR ABOUT
NEAR BREMEN...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRANE
HILL...BREMEN...LOGAN...PHELAN...BALDWIN...HANCEVILLE...GOOD HOPE AND
CULLMAN. INTERSTATE 65 BETWEEN THE CITY OF CULLMAN...AND THE CULLMAN 
BLOUNT COUNTY LINE IS ALSO INCLUDED IN THIS WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3388 8703 3394 8712 3408 8712 3424 8688
      3407 8671
TIME...MOT...LOC 2329Z 236DEG 41KT 3397 8704

$$

BCC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 24, 2:46 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 24, 2:46 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
246 PM CDT SAT APR 24 2010

.DISCUSSION...STRONG/LOCALLY SVR CONVECTION CONTINUES ACROSS MUCH OF
THE SE REGION THIS AFTERNOON...UNDER A STRONGLY SHEARED ENVIRONMENT.
THE DEGREE OF SFC BASED INSTABILITY THOUGH...ALONG WITH A FAIRLY
STRONG CAP BELOW H7...LOOKS TO BE THE DECISIVE FACTORS WHETHER THIS
CONVECTION HAS TRENDED BETTER/MORE ORGANIZED. THE BRUNT OF THIS
ACTIVITY THUS FAR HAS REMAINED JUST BELOW SVR THRESHOLDS. WHILE
THERE REMAINS SOME UNCERTAINTY OVER HOW MUCH AIR MASS DESTABILIZATION
IS ABLE TO DEVELOP OVER THE NEXT FEW HRS...STRONG LL INFLOW COUPLED
WITH A FEW LINGERING HRS OF SFC BASED HEATING MAY STILL ALLOW FOR
SOME ORGANIZED SVR/TORNADIC STORMS ACROSS THE AREA...THROUGH THE
REMAINING AFTERNOON AND EARLY EVENING PERIODS. CURRENT TOR WATCH IN
EFFECT RUNS THROUGH 02Z SUN/9 PM CST. EVEN IF THE SVR WX/TORNADIC
THREAT FAILS TO MATERIALIZE...STRONG DIFFLUENT PATTERN IN PLACE
ALOFT WILL ALLOW FOR SOME TRAINING OF CONVECTIVE BANDS INTO THE
EVENINGS HRS...LEADING TO A LOCALIZED THREAT OF FLASH FLOODING.

SVR WX/FLASH FLOODING THREAT SHOULD BEGIN TO TAPER OFF TOWARD THE E
AFTER MIDNIGHT AS THE COLD FRONT BEGINS TO SWEEP EWD THROUGH THE
FORECAST AREA. POTENT UPPER TROUGH/SHRTWV OVER THE MID PLAINS STATES
SHOULD BEGIN TO LIFT INTO THE OH VALLEY OVERNIGHT AND INTO SUN AS IT
DEAMPLIFIES...HELPING TO LIMIT FURTHER PRECIP CHANCES OTHER THAN
SOME ISOLATED SHOWERS. CONDITIONS THOUGH MAY BE SLOW TO CLR THROUGH
THE WEEKEND PERIOD AND INTO NEXT WEEK WITH THE AREA REMAINING UNDER
A SWLY FETCH REGIME. WEAK HIGH PRESSURE OUT OF THE PLAINS STATES
WILL EVENTUALLY BEGIN TO SETTLE INTO THE SE REGION PAST TUE...WITH
OVERALL TEMPS HOVERING NEAR SEASONAL TRENDS.

GOING PAST MID WEEK...HIGH PRESSURE WILL BEGIN TO SHIFT EWD TOWARD
THE SRN ATLANTIC BASIN ALLOWING FOR A GRADUAL WARMING TREND. THE
LATTER HALF OF THE GFS SOLUTION STILL POINTS TOWARD ANOTHER SFC
BOUNDARY MOVING INTO THE SE REGION FRI AND SAT. WILL AT LEAST
CONTINUE/MAINTAIN THE TREND OF RAIN CHANCES RETURNING TO THE
FORECAST HEADING INTO NEXT WEEKEND.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    61  79  56  69  49 /  70  10  20  20  10
SHOALS        60  78  56  70  49 /  50  10  20  10  10
VINEMONT      60  76  54  67  48 /  70  10  10  10  10
FAYETTEVILLE  59  76  54  66  47 /  70  10  20  20  10
ALBERTVILLE   61  78  56  68  50 /  90  10  10  20  10
FORT PAYNE    59  77  54  67  45 / 100  10  20  20  10
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

09
Hazardous weather outlook, Apr 24, 5:35 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
535 PM CDT SAT APR 24 2010

ALZ001>010-016-TNZ076-096-097-251100-
LAUDERDALE-COLBERT-FRANKLIN
AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-
MOORE-LINCOLN-FRANKLIN TN-
535 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A LINE THUNDERSTORMS WILL CONTINUE TO PUSH EASTWARD ACROSS THE
TENNESSEE VALLEY THIS EVENING. THE THREAT FOR DAMAGING WIND
GUSTS...LARGE HAIL...AND AN ISOLATED TORNADO WILL CONTINUE FOR AREAS
EAST OF INTERSTATE 65 THROUGH 9 PM TONIGHT. THOUGH THE THREAT FOR
SEVERE WEATHER HAS DIMINISHED GREATLY FOR AREAS WEST OF INTERSTATE
65...CHANCES FOR SEVERE STORMS WILL REMAIN UNTIL THE COLD FRONT
PUSHES THROUGH THE AREA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ONGOING ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
PERSONNEL WILL BE NEEDED THROUGH THIS EVENING.

CA/MA

In the hours before

Special weather statement, Apr 24, 4:34 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
434 PM CDT SAT APR 24 2010

ALZ005-006-242200-
LIMESTONE-MADISON-
434 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND WESTERN MADISON
COUNTIES UNTIL 500 PM CDT...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DECATUR...MOVING NORTHEAST AT 55 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FRENCH MILL...MADISON.
  CAPSHAW...HOLLAND GIN.
  HARVEST...TONEY.
  GLADSTONE...ELKWOOD.
  FISK...HAZEL GREEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3497 8632 3471 8668 3460 8691 3465 8702
      3467 8708 3470 8711 3499 8690
TIME...MOT...LOC 2134Z 228DEG 56KT 3470 8694

DJN
Local storm report, Apr 24, 4:51 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
451 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND DMG     5 E WRIGHT              34.90N 87.90W
04/24/2010                   LAUDERDALE         AL   EMERGENCY MNGR

            TREES DOWN AT MILE MARKER 336 ON THE NATCHEZ TRACE PKWY.

0224 PM     TSTM WND DMG     3 NE WATERLOO           34.95N 88.03W
04/24/2010                   LAUDERDALE         AL   EMERGENCY MNGR

            TREES DOWN ON COUNTY ROAD 1.

0246 PM     TSTM WND DMG     3 NW GREEN HILL         35.00N 87.55W
04/24/2010                   LAUDERDALE         AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 36 NEAR GREEN HILL.

0349 PM     TSTM WND DMG     KILLEN                  34.86N 87.53W
04/24/2010                   LAUDERDALE         AL   EMERGENCY MNGR

            TREES DOWN ALONG J.C. MAULDIN HWY IN KILLEN.

&&

AMIN
Special weather statement, Apr 24, 5:17 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
517 PM CDT SAT APR 24 2010

ALZ006-009-TNZ097-242300-
FRANKLIN-JACKSON-MADISON-
517 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN TENNESSEE...JACKSON AND
MADISON COUNTIES UNTIL 600 PM CDT...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUNTLAND TO DEPOSIT
TO PRICEVILLE...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL...HEAVY RAIN AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WINCHESTER...DECHERD.
  WOODS RESERVOIR...LARKIN.
  ALTO...LARKIN.
  ST. ANDREWS...PRINCETON.
  SHERWOOD...HOLLYTREE.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3530 8592 3523 8589 3523 8586 3499 8587
      3458 8597 3458 8615 3461 8614 3461 8632
      3459 8629 3457 8656 3459 8661 3457 8667
      3459 8671 3457 8677 3500 8638 3500 8631
      3511 8631 3533 8624
TIME...MOT...LOC 2217Z 241DEG 50KT 3512 8622 3484 8639
          3455 8675

DJN
Special weather statement, Apr 24, 5:20 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
520 PM CDT SAT APR 24 2010

ALZ004-007-016-242300-
CULLMAN-LAWRENCE-MORGAN-
520 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHERN CULLMAN...AND
SOUTHEASTERN LAWRENCE COUNTIES UNTIL 600 PM CDT...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS IN NORTHEASTERN WINSTON COUNTY...
MOVING NORTHEAST AT 50 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  JONES CHAPEL...LOGAN.
  BATTLEGROUND...MASSEY.
  LACON...FALKVILLE.
  COLE SPRINGS...LEESDALE.
  EVA...SOMERVILLE.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF
A WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3430 8712 3431 8731 3457 8684 3455 8675
      3459 8671 3459 8668 3455 8665 3459 8661
      3458 8657 3456 8655 3441 8658 3431 8658
      3431 8650 3427 8649 3409 8711
TIME...MOT...LOC 2219Z 245DEG 49KT 3424 8717

BCC
Special weather statement, Apr 24, 6:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
604 PM CDT SAT APR 24 2010

ALZ016-242345-
CULLMAN-
604 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 645 PM
CDT...

AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER WALKER COUNTY...MOVING NORTHEAST AT 60 MPH.

WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WILBURN.
  CRANE HILL...BREMEN.
  LOGAN.
  CULLMAN...GOOD HOPE.
  SOUTH VINEMONT...WALTER.
  FAIRVIEW...HOLLY POND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3390 8710 3392 8709 3394 8712 3412 8711
      3432 8682 3428 8645 3426 8645 3425 8652
      3423 8652 3421 8655 3418 8655 3389 8709
TIME...MOT...LOC 2303Z 233DEG 53KT 3391 8725

BCC
Special weather statement, Apr 24, 6:07 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
607 PM CDT SAT APR 24 2010

TNZ097-242330-
FRANKLIN-
607 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN COUNTY UNTIL
630 PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTEAGLE TO
JERICHO...MOVING EAST AT 30 MPH.

WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ANDERSON.
  SEWANEE.
  SHERWOOD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3526 8589 3523 8589 3523 8586 3500 8587
      3499 8610 3528 8590
TIME...MOT...LOC 2306Z 267DEG 25KT 3524 8582 3500 8598

BCC

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:11 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale64 min
Apr 24, 8:50 AM CDTSevere Thunderstorm WarningHUNCullman40 min
Apr 24, 9:17 AM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Morgan28 min
Apr 24, 9:29 AM CDTSpecial Weather StatementHUNMarshall31 min
Apr 24, 9:44 AM CDTSpecial Weather StatementHUNDeKalb, Marshall31 min
Apr 24, 9:48 AM CDTSpecial Weather StatementHUNMadison42 min
Apr 24, 9:52 AM CDTSpecial Weather StatementHUNLawrence23 min
Apr 24, 11:08 AM CDTSpecial Weather StatementHUNDeKalb37 min
Apr 24, 11:14 AM CDTSpecial Weather StatementHUNMadison31 min
Apr 24, 12:29 PM CDTSpecial Weather StatementHUNColbert, Lauderdale46 min
Apr 24, 1:06 PM CDTTornado WarningHUNLauderdale21 min
Apr 24, 1:20 PM CDTSpecial Weather StatementHUNColbert25 min
Apr 24, 1:47 PM CDTSpecial Weather StatementHUNLauderdale43 min
Apr 24, 3:22 PM CDTSpecial Weather StatementHUNLawrence, Limestone38 min
Apr 24, 3:41 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence, Morgan49 min
Apr 24, 3:46 PM CDTSpecial Weather StatementHUNLimestone, Madison44 min
Apr 24, 4:01 PM CDTSpecial Weather StatementHUNCullman, Marshall29 min
Apr 24, 4:23 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan37 min
Apr 24, 4:34 PM CDTSpecial Weather StatementHUNLimestone26 min
Apr 24, 4:43 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison32 min
Apr 24, 5:00 PM CDTSevere Thunderstorm WarningHUNMadison, Morgan14 min
Apr 24, 5:17 PM CDTSpecial Weather StatementHUNJackson, Madison43 min
Apr 24, 5:20 PM CDTSpecial Weather StatementHUNMorgan40 min
Apr 24, 5:49 PM CDTSevere Thunderstorm WarningHUNJackson41 min
Apr 24, 5:52 PM CDTFlash Flood WarningHUNMadison55 min
Apr 24, 6:04 PM CDTSpecial Weather StatementHUNCullman41 min
Apr 24, 6:41 PM CDTTornado WarningHUNCullman34 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.